# SDR UALA2012022001018

- Difficulty date: February 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BOLT LOCATED AT WS 416.2, STR 18L COMMON TO RIB NR 9 AND P-N 112T5373-9 FITTING HAS THREAD DAMAGE, REF EVA IMC-00713 AND IMC-00733 FOR HISTORY.  REMOVED AND REPLACED BOLT WITH NEW ONE.
